# SDR CALA2024082000471

- Difficulty date: August 18, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N17296
- Make and model: Boeing 737-8
- Aircraft serial: 67556
- Aircraft time: 5,498 hours, 1,911 cycles
- System (JASC): 2210 · Autopilot System
- Part: Relay
- Part number: M835362024M
- Condition: Faulty
- Location: Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NEITHER AUTOPILOT WILL ENGAGE AFTER SEVERAL ATTEMPTS DURING CLIM B AND CRUISE ACCOMPLISHED FIM TASK 22-11 TASK 933 FOR MAINT MSG 22-11176 UP TO STEP F.2.    REMOVED AND REPLACED MAIN ELEC STAB TRIM RELAY R1193, REQUIRES LAND VERIFY.   PERFORMED SPD/STB TRIM TEST LAND VERIFY TEST PER AMM 22-11-00-700-801. OPS CHK GOOD. ALL TEST PAASED WITH NO FAULTS
